# SDR SWAA2017100316842

- Difficulty date: September 23, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 54,716 hours, 31,669 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 831407103
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT HATCH RED DOOR OPEN ASSIST STRAP FRAYED.  R&R STRAP IAW AMM.
